Browse by all authors Browse By Author Name - Lai,+C.+D.

Browse Results (6 results found)

Subscribe to the RSS feed for this result setSubscribe to the RSS feed for this result set

  Abstract Views File Downloads Thomson Reuters Web of Science Citation Count Scopus Citation Count Altmetric Score
Lai, C. D., Xie, M. and Murthy, D. N. P. (2003) A modified Weibull distribution. Ieee Transactions On Reliability, 52 1: 33-37. doi:10.1109/TR.2002.805788 99   104 Cited 120 times in Scopus120 0
Lai, C. D., Xie, M. and Murthy, D. N. P. (2001). Bathtub-Shaped Failure Rate Life Distributions. In N. Balakrishnan and C. R. Rao (Ed.), Handbook of Statistics Vol. 20 - Advances in Reliability 20 ed. (pp. 69-104) Netherlands: Elsevier Science B.V.. 152  
Bebbington, M., Lai, C. D., Murthy, D. N. P. and Zitikis, R. (2009) Modelling N- and W-shaped hazard rate functions without mixing distributions. Proceedings of the Institution of Mechanical Engineers, Part O: Journal of Risk and Reliability, 223 1: 59-69. doi:10.1243/1748006XJRR219 52   0 Cited 4 times in Scopus4 0
Bebbington, M., Lai, C. D., Murthy, D. N. P. and Zitikis, R. (2010) Rational polynomial hazard functions. International Journal of Performability Engineering, 6 1: 35-52. 68 2 Cited 3 times in Scopus3
Lai, C. D., Murthy, D. N. P. and Xie, M. (2011) Weibull distributions. Wiley Interdisciplinary Reviews: Computational Statistics, 3 3: 282-287. doi:10.1002/wics.157 32   Cited 7 times in Scopus7 0
Xie, M., Lai, C. D. and Murthy, D. N. P. (2003). Weibull-Related Distributions for the Modelling of Bathtub Shaped Failure Rate Functions. In Bo H. Lindqvist and Kjell A. Doksum (Ed.), Mathematical and statistical methods in reliability (pp. 283-298) Singapore: World Scientific. 113